# SDR GAIA01156OP

- Difficulty date: May 1, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1850 - PDX-SEA - UPON LANDING GEAR EXTENSION, LOST A SYSTEM HYDRAULICS QUANTITY WENT TO ZERO. AIRCRAFT MADE AN UNEVENTFUL LANDING IN SEA.  INSPECTION OF AIRCRAFT FOUND LEAKING LEFT GEAR DOOR ACTUATOR RETURN HOSE.  REMOVED AND LEFT ACTUATOR RETURN HOSE. REMOVED AND REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS IAW B727 MM 29-11-31. SERVICED A SYSTEM. SYSTEM CHECKS GOOD IAW B727 MM 29-11-0. AIRCRAFT RETURNED TO SERVICE. (M)
